MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; SEE H10

EXACTECH, INC. ALTEON; SEE H10
Model Number WEDGE PLASMA S/O SZ 5
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Information found during the investigation of a legal complaint; that the 58-year-old female patient underwent open reduction internal fixation of right femur for periprosthetic fracture on (b)(6) 2017 , approximately 3 months post initial implant procedure.Surgeon¿s preoperative diagnosis was confirmed during surgical revision.No evidence of infection per the revision operative report.Routine cultures were made.Gram stains were clear.Surgeon noted, "the patient was awakened and transferred to the recovery room in stable condition having tolerated the procedure well." no device return is anticipated due to this being a legal case.No images or x-rays provided.No other patient or medical information is provided.No further information.
 
Additional Manufacturer Narrative
Prosthesis, hip, semi-constrained, metal polymer, cemented.Concomitant medical products:¿ (b)(4).130-32-51 nv gxl liner neutral, 32mm id group 1 cups serial number (b)(4).Is confirmed to have been packaged in a vacuum bag that does not contain evoh.(b)(4).170-32-03 - biolox delta femoral head 32mm od, +3.5mm, (b)(4).180-01-48 - nv crown cup clstr hole 48mm group 1, (b)(4).180-65-20 - alteon 6.5mm screw, 20mm, (b)(4).180-65-20 - alteon 6.5mm screw, 20mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Additional information: a2, b6, b7, g4 h6.Investigation codes h6.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause the periprosthetic fracture and revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.Devices were not returned and there were no photos or other images provided.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6: clinical code, medical device problem code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALTEON
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16549548
Report Number1038671-2023-00446
Device Sequence Number6042724
Product Code JDI
UDI-Device Identifier10885862250773
UDI-Public10885862250773
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K140674
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Model NumberWEDGE PLASMA S/O SZ 5
Device Catalogue Number188-00-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer04/04/2023
04/23/2026
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date04/06/2023
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale